Pronađeno: 1-2 / 2 radova

Autori: Chary D Srinivasa

>> Filter: Samo Article i Review

>> Sve godine

Naslov Coupled fixed point theorems of JS-G-contraction on G-Metric Spaces (Article)
Autori Reddy G Sudhaamsh Mohan Chary V Srinivas Chary D Srinivasa Radenovic Stojan N  Mitrovic Slobodanka S  
Info BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, (2023), vol. 41 br. , str. -
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Some Fixed Point Theorems for Modified Js-G-Contractions and An Application to Integral Equations (Article)
Autori Srinivas-Chary V Reddy G Sudhaamsh Mohan Isik Huseyin Aydi Hassen Chary D Srinivasa Radenovic Stojan N  
Info JOURNAL OF APPLIED MATHEMATICS & INFORMATICS, (2020), vol. 38 br. 5-6, str. 507-518
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX